# SDR 2007UALA00445

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 53,567 hours, 29,594 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHT STRIPS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  REPLACED CABLE.
